# SDR DJSR20080226

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: General aviation
- Aircraft: N521FL
- Make and model: Amd FALCON
- Aircraft serial: 68
- Aircraft time: 15,493 hours, 13,833 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Iced
- Location: Nlg Door
- Part time: 15,493 hours, 13,833 cycles
- Component: Door
- Component part number: MY20291
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR WOULD NOT CLOSE IN FLIGHT.
